Hi, I'm 25 and for the past 2 years i've been dealing with skin irritation/inflammation. It seems that i have bumps only where I have hai on my body, for instance, I noticed I have bumps a long my groin, blistering sometimes painful bumps, these same bums are in my scalp, but sometimes they get crusty and oozy, I also noticed I'm losing hair where the irritation is. I also have bumps on my face, but once again its only where I have hair, the bumps are painful and itchy. i even have some in my eyebrows. I think its pretty weird. my dermatologist says its acne keloidalis idk how true that is, but I had several scalp cultures done, and the came to a conclusion that its not a bacteria. I was prescribed cephalexin and that helped a little bit, but prednisone helped the most, I was on that med a couple years ago when I was dealing with chronic pain. If someone has any clue to what this could be please let me know.
Aside the male pattern baldness, alopecia could occur secondary to a few causes such as cellulites, fungal infections, hormonal imbalance, hypervitaminosis A, some autoimmune diseases such as lupus, medications side effect, infection, folliculitis etc. This occurring along with inflammation/ bumps is likely to be due to infections/ inflammation. Acne keloidalis is a possibility as well, though it is the allergic/ inflammatory causes that best respond to steroids. Well, without a detailed clinical evaluation it would be difficult to come to a conclusive diagnosis or suggest a management plan. It would be best to have this re-evaluated by a dermatologist or consider getting a second opinion for an accurate diagnosis and appropriate management.
Hope this is helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.